# SDR C77A20171005001

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N215NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000511
- Aircraft time: 5,800 hours, 3,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 2 CEILING EMERGENCY LIGHT INOP. REMOVED & REPLACED L1 ELPU IAW AMM 33-50-01-04. OPS CHECK GOOD. OK FOR SVC.
